Maryland, 2009Damaging Wind in Maryland, June 15, 2009
June 15, 2009 · NWS PHI · 1 event in 1 county or zone
An upper air disturbance coupled with a weak surface trof helped develop widely scattered strong to severe thunderstorms across the Maryland Eastern Shore during the afternoon and early evening of the 15th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper air disturbance coupled with a weak surface trof helped develop widely scattered strong to severe thunderstorms across the Maryland Eastern Shore during the afternoon and early evening of the 15th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 15, 2:35 PM EST, 55 minutes earlier.
Area forecast discussion, Jun 15, 2:35 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT MON JUN 15 2009
.SYNOPSIS...
AN AREA OF HIGH PRESSURE WILL BUILD IN TONIGHT BEFORE MOVING
OFFSHORE AROUND MIDWEEK. SEVERAL SYSTEMS ARE EXPECTED TO IMPACT
THE REGION FROM THE MIDDLE OF THE WEEK THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGHOUT THE AFTERNOON AND INTO THE EVENING HOURS. AS
THE SUN GOES DOWN AND WE LOSE THAT GOOD SURFACE HEATING, THE
STORMS SHOULD START TO TAPER OFF. ALL STORMS SHOULD DISSIPATE
BEFORE MIDNIGHT. OVERALL, A NICE DAY SHOULD TRANSLATE INTO A NICE
EVENING. TEMPERATURES SHOULD FALL INTO THE 50S OVERNIGHT WITH
PARTLY CLOUDY SKIES.
A BLEND OF MAV/MET TEMPERATURES LOOKED GOOD.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST FOR TUESDAY. THIS WILL
KEEP A CONTINUED ONSHORE FLOW AND COOLER THAN NORMAL TEMPERATURES
ACROSS THE REGION. AN ISOLATED SHOWER IS POSSIBLE FROM PHILLY
NORTH AND WEST AS A VORT MAX ROTATES THROUGH REGION. MOST AREAS
PROBABLY WONT EVEN SEE A SPRINKLE BUT IT CANT BE RULED OUT AT
THIS TIME. HOWEVER, TUESDAY SHOULD BE REMAIN DRY AND MAY VERY
WELL BE THE NICEST DAY OF THE WEEK.
A BLEND OF MAV/MET TEMPERATURES LOOKED GOOD.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP TO OUR SOUTH OFF THE
CAROLINA COAST. THE TRACK OF THIS SYSTEM IS IMPORTANT SINCE HOW
CLOSE IT STAYS TO THE COAST AND HOW FAR NORTH IT SHIFTS WILL IMPACT
OUR WEATHER. THE GFS TAKES THIS SYSTEM RIGHT ACROSS UP THE COAST AND
ACROSS THE DELMARVA. THE ECMWF KEEPS IT WELL OFFSHORE. WITH THIS
UNCERTAINTY WE HAVE MADE FEW CHANGES TO THE EXISTING FORECAST. THE
GREATEST CHANCE FOR ANY PRECIPITATION ON WEDNESDAY IS ALONG THE
WESTERN PORTIONS OF THE CWA FOR THE AFTERNOON AND THEN EVENTUALLY
OVERSPREADING THE ENTIRE CWA DURING THE LATE EVENING AND
OVERNIGHT HOURS.
SEVERAL OTHER SYSTEMS ARE EXPECTED TO MOVE THROUGH THE REGION OVER
THE WEEKEND. A WARM FRONT IS EXPECTED TO MOVE THROUGH FRIDAY NIGHT
OR EARLY SATURDAY AND SOME DECENT WAA SHOULD DEVELOP BEHIND IT,
USHERING IN SOME ABOVE NORMAL TEMPERATURES, POSSIBLY REACHING WELL
INTO THE 80S. THE COLD FRONT FOLLOWS LATER SATURDAY AS YET ANOTHER
SYSTEM LOOKS POISED AND READY TO CROSS ON SUNDAY, AND THEN HANGS
AROUND INTO MONDAY. ALL OF THIS LENDS TO AN UNSETTLED PERIOD WITH A
CHANCE FOR SHOWERS/THUNDERSTORMS EVERY DAY.
WE STARTED WITH HPC GUIDANCE AND MADE ADJUSTMENTS AS NECESSARY ALONG
THE WAY.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THERE ARE SOME LINGERING MVFR CLOUDS, ESPECIALLY S AND E OF KPHL,
BUT ALL TAF SITES HAVE NOW GONE VFR. EXPECT VFR TO CONTINUE
OUTSIDE OF ANY TSTMS.
LATEST RADAR SHOWED SOME TSTMS OVER NERN PA MOVG INTO N NJ.
ADDITIONAL TSTMS HAVE DEVELOPED OVER THE DELMARVA. MOST TAF SITES
ARE CURRENTLY BETWEEN THE TWO AREAS AND ARE, THEREFORE, DRY.
THE BEST CHCS OF TSTMS THIS AFTN AND EVENING ARE OVER THE NERN
PORTIONS OF THE REGION, SO KABE AND KRDG ARE THE MOST LIKELY
CANDIDATES AMONG THE TAF SITES.
THERE IS MUCH LESS INSTABILITY OVER KPHL AND SURROUNDING SITES AND
LATEST MODEL GUID INDICATES LOW PROBS FOR THIS AFTN AND EVENING.
MY CONFIDENCE IS LOW REGARDING WHETHER TSTMS WILL REACH KPHL AND
THE SURROUNDING AREAS. DO NOT EXPECT WIDESPREAD TSTMS ACRS THIS
REGION, BUT ISOLATED TO SCTD STORMS CAN NOT BE RULED OUT.
OTHERWISE, EXPECT A GENL E TO SE FLOW WITH WINDS 10 KT OR LESS
DURING THE DAY AND 5 KT OR LESS OVERNIGHT.
TUESDAY MAY BE COMPLETELY DRY OVER THE AREA, WITH WEAK HIGH
PRESSURE RIDGING DOWN FROM CANADA. VFR CONDS WILL PREVAIL.
OUTLOOK...
HIGH PRESSURE WILL REMAIN OVER THE AREA THROUGH THE FIRST HALF OF
WEDNESDAY. THEN, A LOW PRESSURE SYSTEM MOVING FROM THE PLAINS TO
THE OH VLY WILL BEGIN TO MOVE TWD THE GRTLKS. AT THE SAME TIME,
ANOTHER LOW MAY DEVELOP NR THE VA CAPES AND MOVE NE. BOTH OF THESE
SYSTEMS WILL BRING SHOWERS AND THE POSSIBILITY OF TSTMS LATER
WEDNESDAY THROUGH THURSDAY. WK HIGH PRES MAY BUILD IN FOR LATER
FRIDAY INTO FRIDAY NIGHT, IF THIS OCCURS, THEN FRIDAY WILL BE DRY.
THEN SOME MORE RAIN POSSIBLE FOR THE WEEKEND.
&&
.MARINE...
RELATIVELY TRANQUIL CONDS ARE EXPECTED ON THE AREA WATERS OVER THE
NEXT COUPLE OF DAYS OUTSIDE OF ANY CONVECTION THROUGH TONIGHT.
BY WEDNESDAY, A SFC LOW WILL MOVE FROM THE OH VLY TWD THE GRTLKS AND
ANOTHER LOW MAY FORM OFF THE VA CAPES AND MOVE NE. THIS SECOND LOW
IS EXPECTED TO BRING AN INCREASE IN SEAS AND WILL LIKELY REQUIRE SCA
FLAGS FOR SOME PORTION OF THE WEDNESDAY TO THURSDAY TIME PERIOD.
AS THESE LOWS MOVE BY, FRIDAY LOOKS TO BE DRY WITH DECREASING SEAS.
SEVERAL DISTURBANCES ARE EXPECTED TO MOVE DOWN FROM CANADA THROUGH
THE WEEKEND, BUT THEY APPEAR RELATIVELY WK AND NO ADDITIONAL MARINE
FLAGS ARE EXPECTED ATTM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...MEOLA
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...MEOLA
AVIATION...NIERENBERG
MARINE...NIERENBERG
Hazardous weather outlook, Jun 15, 2:02 AM EST, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 AM EDT MON JUN 15 2009
DEZ001-MDZ008-012-NJZ001-007>010-012-015>019-PAZ054-055-060>062-
067>071-160715-
NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
302 AM EDT MON JUN 15 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AND SOME OF THE
THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS, HEAVY RAIN AND HAIL
WITH AREAS NORTH AND WEST OF PHILADELPHIA HAVING THE BETTER CHANCE
OF SEEING THE STRONGER THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002-003-MDZ015-019-020-NJZ013-020>023-027-160715-
KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
302 AM EDT MON JUN 15 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-160715-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
302 AM EDT MON JUN 15 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-160715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
302 AM EDT MON JUN 15 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
RNS
In the hours before
Special weather statement, Jun 15, 1:25 PM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
225 PM EDT MON JUN 15 2009
MDZ015-019-152000-
QUEEN ANNES MD-TALBOT MD-
225 PM EDT MON JUN 15 2009
...AN ISOLATED STRONG THUNDERSTORM WILL AFFECT QUEEN ANNES AND TALBOT
COUNTIES...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES WEST OF CENTERVILLE...MOVING SOUTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR
STEVENSVILLE...STEVENSVILLE AROUND 230 PM...CHESTER AROUND 245
PM...TALBOT AROUND 315 PM...TILGHMAN ISLAND AROUND 330
PM...COPPERVILLE AND ST. MICHAELS AROUND 345 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
TFG
Special weather statement, Jun 15, 1:32 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 PM EDT MON JUN 15 2009
NJZ001-007>009-PAZ054-055-061-062-152000-
CARBON PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SUSSEX NJ-WARREN NJ-
232 PM EDT MON JUN 15 2009
...A LINE OF SCATTERED STRONG THUNDERSTORMS WILL AFFECT
CARBON...HUNTERDON...LEHIGH...MONROE...MORRIS...NORTHAMPTON...SUSSEX
AND WARREN COUNTIES...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF MONTAGUE TO 13 MILES EAST OF MOUNT POCONO TO 6 MILES
NORTH OF LEHIGHTON...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS
WILL BE NEAR GILBERT...ECHO LAKE AROUND 245 PM...STORMVILLE...
SAYLORSBURG AROUND 300 PM...DANIELSVILLE...BERLINSVILLE AROUND 315
PM...BEERSVILLE...HOPE AROUND 330 PM...STEUBEN AND FORKS AROUND 345
PM.
WIND GUSTS TO AROUND 45 MPH AND HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. IT IS POSSIBLE THAT SOME OF THESE STORMS
MIGHT INTENSIFY AND BECOME SEVERE OVER THE NEXT HOUR OR TWO. IF YOU
SEE THREATENING WEATHER...PLEASE SEEK SHELTER INDOORS IMMEDIATELY.
TFG
Local storm report, Jun 15, 2:32 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL BELTZVILLE STATE PARK 40.87N 75.61W
06/15/2009 E0.88 INCH CARBON PA TRAINED SPOTTER
FRANKLIN TOWNSHIP.
&&Special weather statement, Jun 15, 2:56 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT MON JUN 15 2009
MDZ019-152100-
TALBOT MD-
356 PM EDT MON JUN 15 2009
...A STRONG THUNDERSTORM WILL AFFECT WESTERN TALBOT COUNTY...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF EASTON...MOVING SOUTH AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR TILGHMAN ISLAND AROUND 400 PM AND
OXFORD AROUND 440 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IN OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
FORECASTER: GORSE/DEFINO
Special weather statement, Jun 15, 3:00 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT MON JUN 15 2009
NJZ007-PAZ055-062-152100-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
400 PM EDT MON JUN 15 2009
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
MONROE...NORTHAMPTON AND WARREN COUNTIES...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF MOUNT POCONO...MOVING SOUTHEAST
AT ABOUT 10 MPH. THE THUNDERSTORM WILL BE NEAR ARLINGTON HEIGHTS
AROUND 415 PM...ECHO LAKE...EAST STROUDSBURG AROUND 420
PM...STROUDSBURG AROUND 425 PM...DELAWARE WATER GAP AND DELAWARE
WATER GAP AROUND 435 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
FORECASTER: GORSE/DEFINO
Special weather statement, Jun 15, 3:28 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 PM EDT MON JUN 15 2009
DEZ002-MDZ020-152130-
CAROLINE MD-KENT DE-
428 PM EDT MON JUN 15 2009
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CAROLINE COUNTY IN
MARYLAND AND KENT COUNTY IN DELAWARE...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF DOVER...MOVING SOUTHEAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR SANDTOWN AROUND 440 PM...
FELTON...RIVERVIEW AROUND 505 PM...HARRINGTON...FREDERICA AROUND 520
PM...FARMINGTON AROUND 525 PM AND HOUSTON AROUND 530 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FORECASTER: GORSE/DEFINO
Thunderstorm Wind, Caroline
- When
- June 15, 3:30 PM EST
- Where
- Caroline County, 0.45 mi NW of Goldsboro
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.034, -75.787
A large tree was uprooted near the Bethel Wesleyan Church in Goldsboro.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, June 15, 2009$1.7 million · EF2 · 47 events
- Tornadoes and Flash Flooding in Kansas, June 15 to 16, 2009$1.2 million · EF0 · 92 events
- Tornadoes and Hail in Colorado, June 15, 20091 injured · $195,000 · EF2 · 18 events
- Tornado and Flash Flooding in Missouri, June 15 to 16, 2009$455,000 · EF1 · 75 events
- Tornadoes and Hail in Nebraska, June 15, 2009$3.2 million · EF0 · 20 events
- Flash Flooding and Hail in Alabama, June 15 to 16, 2009$671,000 · 3.75 in hail · 50 events
- Flash Flooding and Hail in North Dakota, June 15 to 16, 2009$2.9 million · 1.75 in hail · 14 events
- Flash Flood and Hail in Kentucky, June 15 to 16, 2009$456,000 · 1.25 in hail · 41 events
- Tornado and Flash Flood in Nebraska, June 15, 2009$390,000 · EF0 · 37 events
- Flash Flood and Flooding in Kansas, June 15 to 16, 2009$5,000 · 2.75 in hail · 71 events
- Flash Flood and Hail in Tennessee, June 15, 2009$152,000 · 1.75 in hail · 12 events
- Hail in South Dakota, June 15, 2009$200,000 · 1.75 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 178329.